Superlinear Robin Problems with Indefinite Linear Part

Calogero Vetro, Francesca Vetro, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a semilinear Robin problem with an indefinite linear part and a superlinear reaction term, which does not satisfy the usual in such cases AR condition. Using variational methods, together with truncation–perturbation techniques and Morse theory (critical groups), we establish the existence of three nontrivial solutions. Our result extends in different ways the multiplicity theorem of Wang.
Original languageEnglish
Pages (from-to)537-562
Number of pages26
JournalBULLETIN OF THE MALAYSIAN MATHEMATICAL SOCIETY
Volume43
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint Dive into the research topics of 'Superlinear Robin Problems with Indefinite Linear Part'. Together they form a unique fingerprint.

Cite this